# SDR CA140828008

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Part number: B4426
- Condition: Stretched
- Location: Prop Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE NR 1 SNAP RING FAILED AND RELEASED FROM THE SNAP RING GROOVE.
